# SDR SWAA2021081720779

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PANEL SUPPORT BRACKET IS CRACKED AT B.S. 727; R.B.L. 6; W.L. 163. / REMOVED AND REPLACED AFT CARGO BAY PANEL SUPPORT BRACKET AT BS 727; RBL 6 WL 163 IAW SRM 51-40-02-0G-0 AND DWG 144A2600
